Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Simultaneous approximation and algebraic independence of numbers


Author: Wolfgang M. Schmidt
Journal: Bull. Amer. Math. Soc. 68 (1962), 475-478
DOI: https://doi.org/10.1090/S0002-9904-1962-10782-4
This work is cited by: Bull. Amer. Math. Soc., Volume 69, Number 2 (1963), 255--255
MathSciNet review: 0140483
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Liouville, Sur les classes très etendus de quantites dont la valeur n'est algebriques, etc., C. R. Acad. Sci. Paris 18 (1844), 883-885, 910-911.
  • 2. K. Mahler, An application of Jensen's formula to polynomials, Mathematika 7 (1960), 98-100. MR 124467
  • 3. J. v. Neumann, Ein System algebraisch unabhängiger zahlen, Math. Ann. 99 (1928), no. 1, 134–141 (German). MR 1512442, https://doi.org/10.1007/BF01459089
  • 4. Th. Schneider, Einführung in die transzendenten Zahlen, Springer, Berlin, 1957. MR 86842


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10782-4

American Mathematical Society